MAUDE Adverse Event Report: ORTHOPEDIATRICS CARRIAGE ASSEMBLY, MONORAIL

ORTHOPEDIATRICS CARRIAGE ASSEMBLY, MONORAIL
Model Number 810-12F
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
A right humerus lengthening osteotomy was performed.Once they attempted to assemble the construct with the original pins, they rolled away.They were replaced with 600-20 bolts, but the construct still presented instability.The distraction and compression system did not move easily along the rail.However, the doctor tried to alleviate the positional load, but even manipulating the carriage outside the surgical field, it was difficult to advance or retract.They tried to continue with the half pins and the osteotomy.When stabilizing the two fragments, the half pin fixation screws rolled, losing the alignment of the osteotomy, which overlapped or shifted posteriorly.The team decided to change the initial configuration by placing the distractor proximally and adding an additional clamp on the distal part for a new half pin to improve the stability of the fragment.However, the team was still not satisfied with the result.Furthermore, the initial budget for the surgical approach was increased.A reoperation will likely be necessary.

Brand Name
CARRIAGE ASSEMBLY, MONORAIL
Common Device Name
CARRIAGE ASSEMBLY, MONORAIL
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key23532800
Report Number3006460162-2025-00070
Device Sequence Number10167191
Product Code KTT
UDI-Device Identifier00840194411189
UDI-Public00840194411189
Combination Product (Y/N)N
Initial Reporter CountryCI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number810-12F
Device Lot Number251538-C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age9 YR
Patient SexFemale
Patient Weight38 KG